Paroxetine associated hepatotoxicity: A report of 3 cases and a review of the literature

Tanya Azaz-Livshits, A. Hershko, E. Ben-Chetrit

Research output: Contribution to journalArticlepeer-review

Abstract

We recently encountered 3 patients who had developed reversible paroxetine-associated hepatotoxicity. Two of the patients were over 80 years old and their hepatitis was accompanied by hyponatremia. In the third case, hepatitis was associated with multiple organ failure and the co-administration of trazodone. Here, we will discuss the possible role of preexisting risk factors in the development of paroxetine hepatotoxicity and review the relevant literature.

Original languageEnglish
Pages (from-to)112-115
Number of pages4
JournalPharmacopsychiatry
Volume35
Issue number3
DOIs
StatePublished - 2002
Externally publishedYes

Fingerprint

Dive into the research topics of 'Paroxetine associated hepatotoxicity: A report of 3 cases and a review of the literature'. Together they form a unique fingerprint.

Cite this